# SDR SWAA2017080715516

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 43,551 hours, 25,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING OVERWING EXIT SIGN LOOSE.  SECURED SIGN PER AMM.
